# SDR HAEA200800205

- Difficulty date: June 4, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N221TW
- Make and model: Amd FALCON
- Aircraft serial: 221
- Engine: Ge CF7002D2
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601709004001
- Part serial: 46165
- Condition: Shorted
- Location: Nr 1 Nacelle
- Part time: 11,344 hours, 11,344 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AC DEPARTED AND CLIMBED TO 3000 FT MSL. NR1 ENG FIRE WARNING HORN AND LIGHT ACTIVATED. AC DECLARED EMERGENCY AND RETURNED TO DEPARTURE. MAINT FOUND NO EVIDENCE OF FIRE. DISCOVERED NR1 FIRE LOOP SHORTED OUT. REPOSITIONED AND TESTED FIRES SYS WARNING. OPS CHECK SYS IS NORMAL. (A)
